# SDR FDEA2020072361557

- Difficulty date: July 16, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 74,053 hours, 15,720 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Motor
- Part number: 418575
- Part serial: MX595824
- Condition: Leaking
- Location: Hori Stab Trim
- Part time: 19,879 hours, 9,367 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE CLIMB RECEIVED LEVEL TWO ALERT HYD  3 FAIL. COMPLIED WITH QRH PROCEDURES.   ON INVESTIGATION FOUND THE RT HORIZONTAL STAB TRIM  MOTOR LEAKING.   R & R THE  HORIZONTAL STABILIZER TRIM MOTOR IAW AMM 27-43-30-4, ALL CHECKED GOOD, AND NO FAULTS NOTED.
